toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author Anabalon, A.; Astefanesei, D.; Mann, R. doi  openurl
  Title Holographic equation of state in fluid/gravity duality Type Journal Article
  Year 2017 Publication Physics Letters B Abbreviated Journal Phys. Lett. B  
  Volume 770 Issue Pages 272-277  
  Keywords  
  Abstract We establish a precise relation between mixed boundary conditions for scalar fields in asymptotically anti de Sitter spacetimes and the equation of state of the dual fluid. We provide a detailed derivation of the relation in the case of five bulk-dimensions for scalar fields saturating the Breitenlohner-Freedman bound. As a concrete example, we discuss the five dimensional scalar-tensor theories describing dark energy in four dimensions. (C) 2017 Published by Elsevier B.V.  
  Address [Anabalon, Andres] Univ Adolfo Ibanez, Fac Artes Liberales, Dept Ciencias, Vina Del Mar, Chile, Email: dastefanesei@gmail.com  
  Corporate Author Thesis  
  Publisher Elsevier Science Bv Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition (up)  
  ISSN 0370-2693 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000404196500038 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 743  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: